# SDR SWAA2021111537983

- Difficulty date: October 27, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737*
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT BULKHEAD SUPPORT STRAP AT STA 947; WL 153; RBL 4 & RBL 6. ; / [01] EVALUATED CORROSION DAMAGE ON AFT BULKHEAD SUPPORT STRAP AT ACB STA 947 WL 153 RBL 4 AND 6 FOUND TO BE OUT OF LIMITS DUE NO LIMITS IN SRM PART WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0; [02] VERIFIED CORRECTIVE ACTION 1; [11] INSTALLED NEW BULKHEAD SUPPORT STRAP AT AFT CARGO BAY; BS947; RBL4; WL153. IAW SRM 51-40-02-0G-0 AND DWG#149A8117; [12] VERIFIED CORRECTIVE ACTION 11; [13] VERIFIED JOB COMPLETE
